# SDR SWAA2015100844710

- Difficulty date: September 12, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 56,976 hours, 33,061 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 141A372212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAR STRAP CRACKED BELOW EXTERNAL POWER DOOR LOWER HINGE.  REPAIRED BEAR STRAP IAW EA & ER.
